# SDR ASOA2013110709354

- Difficulty date: October 19, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASD HANDLE BETA LIGHT FAILED FUNCTIONAL TEST.  REMOVED ASD HANDLE BETA LIGHT IAW AMM 33-51-09-000-801.  INSTALLED SERVICEABLE BETA LIGHT ON ASD HANDLE IAW AMM 33-51-09.
